MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field g4 premarket/510k, from section g all manufacturers, contains both documents k193473 and k210608 whose character limit prevented both entries from the field.
 
Event or Problem Description
It was reported that the health care professional (hcp) called boston scientific technical services (ts) because this insertable cardiac monitor (icm) device had reached recommended replacement time (rrt) battery status earlier than expected and had not met the projected longevity.The hcp wondered if it could be related to the icm device settings.Ts mentioned settings were not suspected to be the cause of the reported battery condition and requested engineering to analyze the icm device data.In addition, ts discussed this patient was no longer being monitored due to the reported issue.Analysis of icm device data indicates the battery voltage dropped rapidly a few months before the rrt battery status occurred.The root cause is unknown; hence, the icm device should be returned for a detailed analysis.No adverse patient effects were reported.This icm device remains implanted at this time.

Brand Name
LUX-DX? INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23341480
Report Number2124215-2025-74653
Device Sequence Number7807965
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)250510
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2025
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number198995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/20/2025
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale